# SDR TWAA0012601

- Difficulty date: August 11, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N918TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49367
- Aircraft time: 44,907 hours, 22,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Worn
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS LIGHTS CAME ON IN FLIGHT, ROWS 17 TO 21.  REPLACED THE POWER SUPPLY.  CHECK-C 6-5-00 MCI.
